ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Transversely isotropic infinite cylindrical shell subjected to a radial axisymmetric line load

Chandrashekhara, K and Gopalakrishnan, P (1982) Transversely isotropic infinite cylindrical shell subjected to a radial axisymmetric line load. In: Fibre Science & Technology, 16 (4). pp. 275-293.

[img] PDF
maaa.pdf - Published Version
Restricted to Registered users only

Download (563Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

The problem of an infinite transversely isotropic circular cylindrical shell subjected to an axisymmetric radial external line load is investigated using elasticity theory, classical shell theory and shear deformation theory. The results obtained by these methods are compared for two ratios of inner to outer shell radius and for varying degrees of anisotropy. Some typical results are given here to show the effect of anisotropy and the thickness of the shell on the distribution of stresses and displacements.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 24 Dec 2009 10:48
Last Modified: 19 Sep 2010 05:43
URI: http://eprints.iisc.ernet.in/id/eprint/22914

Actions (login required)

View Item View Item